Secure Super Domination in Graphs

  IJMTT-book-cover
 
International Journal of Mathematics Trends and Technology (IJMTT)
 
© 2021 by IJMTT Journal
Volume-67 Issue-8
Year of Publication : 2021
Authors : Hemeh Luck M. Maravillas, Enrico L. Enriquez
  10.14445/22315373/IJMTT-V67I8P504

MLA

MLA Style: Hemeh Luck M. Maravillas, Enrico L. Enriquez  "Secure Super Domination in Graphs" International Journal of Mathematics Trends and Technology 67.8 (2021):38-44. 

APA Style: Hemeh Luck M. Maravillas, Enrico L. Enriquez(2021). Secure Super Domination in Graphs International Journal of Mathematics Trends and Technology, 67(8), 38-44.

Abstract
Let G = (V(G), E(G)) be a connected simple graph. A subset S of V(G) is a dominating set of G if for every u ε V(G)\S, there exists v ε S such that uv ε E(G). A dominating set S is called a super dominating set if for very vertex u ε V(G)\S, there exists v ε S such that NG(v)∩(V(G)\S) = {u}. A super dominating set S is called a secure super dominating set if for every vertex u ε V(G)\S, there exists v ε S such that (S\{v}U{u} is a super dominating set of G. In this paper, we investigate the concept and give some important results.

Reference

[1] G. Chartrand and P. Zhang. A First Course in Graph Theory, Dover Publication, Inc., New York, (2012).
[2] Ore O., Theory of Graphs, American Mathematical Society, Providence, R.I., (1962).
[3] Dayap, J.A. and Enriquez, E.L., Outer-convex domination in graphs, Discrete Mathematics, Algorithms and Applications, 12(01) (2020) 2050008, https://doi.org/10.1142/S1793830920500081
[4] Enriquez, E.L. and Ngujo, A.D., Clique Doubly Connected Domination in the Join and Lexicographic Product of Graphs, Discrete Mathematics, Algorithms and Applications, 12(05) (2020) 2050066, https://doi.org/10.1142/S1793830920500664
[5] Enriquez, E.L. and Canoy, Jr., S.R., On a Variant of Convex Domination in a Graph, International Journal of Mathematical Analysis, 9(32) (2015) 1585-1592.
[6] G.M. Estrada, C.M. Loquias, E.L. Enriquez, and C.S. Baraca, Perfect Doubly Connected Domination in the Join and Corona of Graphs, International Journal of Latest Engineering Research and Applications, 4(7) (2019) 11 – 16.
[7] E.L. Enriquez, V. Fernandez, Teodora Punzalan, and Jonecis Dayap, Perfect Outer-connected Domination in the Join and Corona of Graphs, Recoletos Multidisciplinary Research Journal, 4(2) (2016) 1 – 8.
[8] B.F. Tubo and S.R. Canoy, Jr., Restrained Perfect Domination in Graphs, International Journal of Mathematical Analysis, 9(25) (2015) 1231 – 1240.
[9] Enriquez, E.L., Fair Restrained Domination in Graphs, International Journal of Mathematics Trends and Technology, 66(1) (2020) 229 – 235.
[10] Galleros, DH.P. and Enriquez, E.L., Fair Restrained Dominating Set in the Corona of Graphs, International Journal of Engineering and Management Research, 10(03) (2020) 110 – 114, https://doi.org/10.31033/ijemr.10.3.17.
[11] Lemanska, M., Swaminathan, V., Venkatakrishnan, Y. B., Zuazua, R., Super Dominating Sets in Graphs, Proceedings of the National Academy of Sciences, 85(3) (2015) 353 – 357.
[12] M.P. Baldado Jr, E.L. Enriquez, Super Secure Domination in Graphs, International Journal of Mathematical Archive, 8(12) (2017), 145 – 149.
[13] E.L. Enriquez, Super Convex Domination in the Corona of Graphs, International Journal of the Latest Engineering Research and Applications (IJLERA) ISSN: 2455 – 7137, 3(5) (2018) 1 – 06.
[14] E.L Enriquez, Super Restrained Domination in the Corona of Graphs, International Journal of Latest Engineering Research and Applications (IJLERA) ISSN: 2455 – 7137, 4(7) (2019) 11 – 16.
[15] E.L. Enriquez, R.A. Bacalso, Super Weakly Convex Domination in graphs, Journal of Global Research in Mathematical Archives, 6(11) (2019) 1-7.
[16] P.P. Fedellaga, E.L. Enriquez, C.M. Loquias, G.M. Estrada, M.L. Baterna, Super Connected Domination in Graphs, 6(8) (2019) 1 – 7.
[17] E.L. Enriquez, G.T. Gemina, Super Fair Domination in the Corona and Lexicographic Product of Graphs, International Journal of Mathematics Trends and Technology (IJMTT), 66(4) (2020) 203 – 210.
[18] G.T. Gemina, E.L. Enriquez, Super Fair Dominating Set in the Cartesian Product of Graphs, International Journal of Engineering and Management Research, 10(3) (2020) 7 – 11.
[19] E.L. Enriquez, Super Fair Dominating Set in Graphs, Journal of Global Research in Mathematical Archives, 6(2) (2019) 8 – 14.
[20] E.J. Cockayne, P.J.P. Grobler, W.R. Gründlingh, J. Munganga and J.H. van Vuuren, Protection of a Graph, Util. Math., 67 (2005) 19 – 32.
[21] E.L. Enriquez, Fair Secure Domination in Graphs, International Journal of Mathematics Trends and Technology, 66. 2(2020) 49 – 57.
[22] Gomez, L.P., and Enriquez, E.L., Fair Secure Dominating Set in the Corona of Graphs, International Journal of Engineering and Management Research, 10(03) (2020) 115 – 120, https://doi.org/10.31033/ijemr.10.3.18.
[23] J.A. Dayap and E.L. Enriquez, Disjoint Secure Domination in the Join of Graphs, Recoletos Multidisciplinary Research Journal, 4(2) (2016) 9 – 20.
[24] E.M. Kiunisala, and E.L. Enriquez, Inverse Secure Restrained Domination in the Join and Corona of Graphs, International Journal of Applied Engineering Research, 11(9) (2016) 6676 – 6679.
[25] E.L. Enriquez, E.M. Kiunisala, Inverse Secure Domination in the Join and Corona of Graphs, Global Journal of Pure and Applied Mathematics, ISSN: 0973 – 1768 12(2) (2016) 1537 – 1545.
[26] E.L. Enriquez, E.M. Kiunisala, Inverse Secure Domination in Graphs, Global Journal of Pure and Applied Mathematics, ISSN: 0973 – 1768 12(1) (2016) 147 – 155.
[27] Kiunisala, E.M. and Enriquez, E.L., Inverse Secure Restrained Dominations in the Join and Corona of Graphs, International Journal of Applied Engineering Research, 11(9) (2016) 6676 – 6679.
[28] M.P. Baldado, G.M. Estrada, and E.L. Enriquez, Clique Secure Domination in Graphs Under Some Operations, International Journal of Latest Engineering Research and Applications, 3(6) (2018) 8 – 14.
[29] E.L. Enriquez, E. Samper-Enriquez, Convex Secure Domination in the Join and Cartesian Product of Graphs, Journal of Global Research in Mathematical Archives, 6(5) (2019) 1 – 7.
[30] T.J. Punzalan, and E.L. Enriquez, Restrained Secure Domination in the Join and Corona of Graphs, Journal of Global Research in Mathematical Archives, 5(5) (2018) 1 – 6.
[31] C.M. Loquias, and E.L. Enriquez, On the Secure Convex and Restrained Convex Domination in Graphs, International Journal of Applied Engineering Research, 11(7) (2016) 4707 – 4710.
[32] E.L. Enriquez, Secure Restrained Convex Domination in Graphs, International Journal of Mathematical Archive, 8(7) (2017) 1 – 5.
[33] Enriquez, E.L. and Canoy, Jr. S.R., Secure Convex Domination in a Graph, International Journal of Mathematical Analysis, 9(7) (2015) 317 – 325.

Keywords : dominating set, super dominating set, secure dominating set, secure super dominating set